Diarrhea is one of the predicted side effects. I seem to have a slightly softer stool. When I urinate I feel a slight need for a bowel movement, and sometime it is difficult to hold it back. At home, I have been setting for years, for obvious reasons.
This morning I had my 18th radiation treatment, and talked with the Oncologist where it is done, then after I had an appointment with the Urologist. Both agreed, I am doing better than one could expect after nearly half the treatments. The only side effect is slightly softened poop. (A retired doctor friend, I call "The living Hugh" had explained that, and relieved my anxiety when we talked a couple days ago.) I am nearly half way through, and neither expects any side effects to get worse.
I got the second hormone shot, and a blood sample taken to get another PSA test. For me it will be interesting to see the effects of the radiation; and today it is a little bit overtime for the 2nd hormone shot.
The three best doctors I know, think it is a good idea to take a Casodex 50MG pill each day; so I will start with supper tonight.
The big thing is: After the 18th treatment I saw the Urologist, and another blood sample was taken. And then I got the 2nd hormone shot. This PSA came back at 0.97 so it is still going down.
I am getting up about 4 times each night, and my stream seems about like it was before I knew I had a high PSA.
I was warned the hormone shots might cause "Hot Flashes". It has been quite hot here in San Jose, and one evening I felt warm under just a sheet and a shawl, but it was hot. I just threw the shawl off and that was that. If that is all there is to "hot flashes" it is not worth mentioning.
So, near 1/3 through the treatments, the side effects are not significant. I seem to be having to get up in the night about as much as I did before I started any treatments.
|Go to: My Home Page||Go to: This page TOP|